Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Tame theories with hyperarithmetic homogeneous models


Author: Terrence Millar
Journal: Proc. Amer. Math. Soc. 105 (1989), 712-726
MSC: Primary 03C57; Secondary 03C50
DOI: https://doi.org/10.1090/S0002-9939-1989-0937851-6
MathSciNet review: 937851
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A tame theory is a decidable first-order theory with only countably many countable models, and all complete types recursive. It is shown here that the recursive complexity of countable homogeneous models of tame theories is unbounded in the hyperarithmetic hierarchy.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C57, 03C50

Retrieve articles in all journals with MSC: 03C57, 03C50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0937851-6
Article copyright: © Copyright 1989 American Mathematical Society